Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Taken Bactrim for ankle cellulitis, rash on arms, fever. What do I do?

Took Bacrim for cellulis in my ankle -- wher I once Had a broken bone and dislocted ankle. About the 9th day, I had a bad rash on my arms. By morning the rash had spread everywhere. Dr said stop taking the Bactrim . I did, but the rash. fever, and burning is keeping me bed ridden. What do I do? The cellulitis seems to be gone.
Asked On : Thu, 10 May 2012
Answers:  1 Views:  48
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
Thanks for query.
Rash developed due to allergy or hypersensitivity to bactrim. Stop taking bactrim and avoid using it in future.

Antihistaminics and steroids can help to resolve rash rapidly.
Hope this answers your query.
Thank you.
Answered: Wed, 31 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor